# SDR FDEA202110032454

- Difficulty date: October 3, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , FOUND SEAT TRACK AT STATION 1854 , X = 27.5   WITH CORROSION. MAIN DECK CARGO COMPARTMENT - CABIN , AT SEAT TRACK STATION 1854 , X = 27.5   CORROSION EVALUATED , FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM STATION 1811 TO END OF PART STATION 1887 X = 27.5 AS PER SRM   53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
